# SDR AALA202005209005

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 64,891 hours, 24,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FUEL LEAK, LEFT WING INBOARD DRY BAY.  REPAIRED FUEL LEAK AT LEFT WING DRY BAY UPPER SKIN / RIB 4, PER SRM 51-76-12-801, LEAK CHECK GOOD, NO LEAKS NOTED.
